Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 64, NWS Northern Indiana

May 28, 2019Defiance County, Henry County, Putnam County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at May 28, 2019, 4:24 PM EDT for Defiance County, Henry County, Putnam County, Ohio. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 4:24 PM EDT (20:24 UTC)
Expired
May 28, 2019, 5:05 PM EDT
In force
41 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Defiance County, OH, Henry County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 128 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 4:33 PM EDTHAIL 21 Nnw Kieferville, OH1.5 TO 2 INCHES. PICTURE ON SOCIAL MEDIA.
May 28, 4:34 PM EDTHAIL 12 Wnw Wisterman, OH
May 28, 4:47 PM EDTHAIL 1.75Miller City, OHVIDEO ON SOCIAL MEDIA.
May 28, 4:47 PM EDTHAIL 3Miller City, OHHAIL SIZES RANGE FROM 1 INCH TO 3 INCHES IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:22 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

371 
WUUS53 KIWX 282024
SVRIWX
OHC039-069-137-282115-
/O.NEW.KIWX.SV.W.0064.190528T2024Z-190528T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
424 PM EDT Tue May 28 2019

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Northern Putnam County in west central Ohio...
  Southeastern Defiance County in northwestern Ohio...
  Southeastern Henry County in northwestern Ohio...

* Until 515 PM EDT.

* At 423 PM EDT, a severe thunderstorm was located near Continental,
  or 9 miles south of Defiance, moving east at 35 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* This severe thunderstorm will be near...
  Leipsic and Deshler around 455 PM EDT.

Other locations impacted by this severe thunderstorm include North
Creek, West Leipsic, Prentiss, Hamler, Kieferville, Gallup, Miller
City, Belmore, Pleasant Bend and Wisterman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 8434 4121 8434 4121 8435 4124 8388
      4107 8388
TIME...MOT...LOC 2023Z 271DEG 30KT 4115 8429 

HAIL...1.75IN
WIND...<50MPH
 
$$

JBALL
3 follow-up statements
019 
WWUS53 KIWX 282034
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
434 PM EDT Tue May 28 2019

OHC039-282044-
/O.CAN.KIWX.SV.W.0064.000000T0000Z-190528T2115Z/
Defiance OH-
434 PM EDT Tue May 28 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEFIANCE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern and west central Ohio.

LAT...LON 4110 8427 4117 8423 4124 8388 4107 8388
TIME...MOT...LOC 2034Z 271DEG 30KT 4115 8416 

$$

OHC069-137-282115-
/O.CON.KIWX.SV.W.0064.000000T0000Z-190528T2115Z/
Putnam OH-Henry OH-
434 PM EDT Tue May 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN PUTNAM AND SOUTHEASTERN HENRY COUNTIES...

At 434 PM EDT, a severe thunderstorm was located near Continental, or
10 miles northwest of Ottawa, moving east at 35 mph.

HAZARD...Two inch hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe storm will be near...
  Leipsic and Deshler around 455 PM EDT.

Other locations impacted by this severe thunderstorm include North
Creek, West Leipsic, Prentiss, Kieferville, Gallup, Miller City,
Belmore and Wisterman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 8427 4117 8423 4124 8388 4107 8388
TIME...MOT...LOC 2034Z 271DEG 30KT 4115 8416 

HAIL...2.00IN
WIND...<50MPH
 
$$

JBALL
156 
WWUS53 KIWX 282050
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
450 PM EDT Tue May 28 2019

OHC069-137-282115-
/O.CON.KIWX.SV.W.0064.000000T0000Z-190528T2115Z/
Putnam OH-Henry OH-
450 PM EDT Tue May 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN PUTNAM AND SOUTHEASTERN HENRY COUNTIES...

At 448 PM EDT, a severe thunderstorm was located near Leipsic, or 9
miles north of Ottawa, moving east at 35 mph.

This is a very dangerous storm. Golfball to baseball size hail was 
reported in Miller City from a spotter 445 pm EDT.

HAZARD...Baseball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

This severe storm will be near...
  Deshler around 455 PM EDT.

Other locations impacted by this severe thunderstorm include West
Leipsic, Prentiss and Belmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4109 8412 4116 8410 4124 8388 4107 8388
TIME...MOT...LOC 2048Z 271DEG 30KT 4115 8400 

HAIL...2.75IN
WIND...<50MPH
 
$$

JBALL
125 
WWUS53 KIWX 282105
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
505 PM EDT Tue May 28 2019

OHC069-137-282113-
/O.CAN.KIWX.SV.W.0064.000000T0000Z-190528T2115Z/
Putnam OH-Henry OH-
505 PM EDT Tue May 28 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM AND
SOUTHEASTERN HENRY COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern and west central Ohio.

LAT...LON 4109 8412 4116 8410 4124 8388 4107 8388
TIME...MOT...LOC 2102Z 271DEG 30KT 4115 8383 

$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:25 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 28, 2:25 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
225 PM EDT Tue May 28 2019

.SYNOPSIS...
Issued at 400 AM EDT Tue May 28 2019

Isolated showers with perhaps a thunderstorm will continue early
this morning. Scattered showers and storms are expected to
redevelop this afternoon across portions of northern Indiana and
northwest Ohio as a cold front drops across the southern Great
Lakes. A few of these storms could be strong to severe this
afternoon with gusty winds. Rain chances will increase again later
tonight into early Wednesday, with a continued chance of showers
and thunderstorms through Thursday.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 219 PM EDT Tue May 28 2019

Latest surface analysis has quasi-stationary boundary over the
area this afternoon with frontal wave moving toward Lake Erie and
low pressure back to the west over Kansas. Visible satellite
indicating some partial clearing south of this boundary which has
airmass destabilizing with afternoon heating as SB CAPEs exceeding
3500J/kg in southeast CWA where temperatures have reached 80F and
dewpoints near 70F. Good shear profiles along the frontal
boundary with effective bulk shear 40kts will be supportive of
additional thunderstorm development as the afternoon progresses
although not exactly aligned spatially with greatest instability.
Uncertainty remains in how organized afternoon development will be
but forecast soundings indicating primarily unidirectional
profiles supporting more of a hail/wind threat. Better focus of
moisture convergence along the front back in the plains/mid-MS
valley and expected to be the focus for more organized
thunderstorm development going into the evening hours.
Strengthening nocturnal LLJ up to 50kts will nose into mid-MS
valley tonight providing continued support for discrete storms to
organize into a convective complex that is expected to ride along
frontal boundary and impact the area after midnight and continue
into Wednesday morning. This scenario favors storms becoming more
elevated with time and with PW around 1.5 inches and warm cloud
depths approaching 15Kft any type of training along the front will
put heavy rain as the primary threat overnight...as some of last
nights storms illustrated with rainfall over an inch in 30
minutes. HREF members in decent agreement wrt timing with leading
edge of complex arriving in NW CWA around midnight but not
surprising plenty of spread in the finer details.

&&

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 219 PM EDT Tue May 28 2019

Forecast period to begin with upper low lifting out of the four
corners into the central plains/mid-MS valley. This is expected to
bring one additional frontal wave along quasi-stationary boundary
into the region on Thursday. Expect ongoing nocturnal convective
complex Wednesday night into Thursday morning to impact the
area...PW ahead of this wave 1.5-2.0 along with modest instability
and shear will have locally heavy rain possible and a few storms
producing damaging wind gusts. This wave will finally allow front
to push through and clear the area by Friday and bring with it a
pleasant day of cooler and less humid conditions. Northwest flow
pattern going into the weekend will bring a couple of weak
disturbances through the area but all in all a much quieter
pattern remainder of the forecast period with seasonable
temperatures at or slightly below normal.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 123 PM EDT Tue May 28 2019

Weak front is currently draped across the area with warm/unstable
conditions at KFWA and lingering MVFR stratus over KSBN. Expect
some improvement at KSBN later this evening but a secondary round
of showers (possibly a few thunderstorms) will arrive overnight
with additional low stratus thereafter. At KFWA...expect storms to
move through this afternoon with severe weather possible. A brief
period of VFR then expected before additional rain and low stratus
returns late tonight.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...JAL
LONG TERM...JAL
AVIATION...AGD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 28, 2:42 PM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
242 PM EDT Tue May 28 2019

INZ003>009-012>016-MIZ077>081-OHZ001-002-291845-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Berrien-Cass MI-St. Joseph MI-
Branch-Hillsdale-Williams-Fulton OH-
242 PM EDT Tue May 28 2019 /142 PM CDT Tue May 28 2019/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

A few showers and thunderstorms are possible this afternoon with
frequent lightning and heavy downpours the main threat.

Additional showers and thunderstorms are expected to overspread the
area from the west overnight into early Wednesday. Thunderstorms
could be accompanied by some gusty winds and locally heavy rainfall
late tonight into early Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a marginal risk of severe storms on Wednesday as
thunderstorms redevelop in the afternoon. Damaging wind and large
hail will be the main threat.

The chance of thunderstorms will continue on Thursday, but severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LMZ043-046-291845-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
242 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

There is a low chance of thunderstorms today. Showers and
thunderstorms will become likely overnight tonight. Severe weather
is not expected today or tonight, but any showers and storms will be
capable of producing winds to 30 knots.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periodic chances of thunderstorms will continue for Tuesday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ017-018-020-022>027-032>034-OHZ004-005-015-016-024-025-291845-
Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
242 PM EDT Tue May 28 2019

...SEVERE THUNDERSTORM WATCH 273 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

A Severe Thunderstorm Watch is in effect until 8 PM EDT.
Thunderstorms will continue to develop with the potential of becoming
severe. Damaging wind gusts, isolated large hail, and localized
heavy rainfall are the main threats.

Additional showers and thunderstorms are expected to overspread the
area from the west overnight into early Wednesday. Thunderstorms
could be accompanied by some gusty winds and locally heavy rainfall
late tonight into early Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a slight risk of severe storms on Wednesday as thunderstorms
redevelop in the afternoon. Damaging wind and large hail will be the
main threat.

The chance of thunderstorms will continue on Thursday, but severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, May 28, 3:55 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Northern Indiana
355 PM EDT Tue May 28 2019

OHZ025-282030-
Allen-
355 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEN COUNTY...

At 355 PM EDT, a strong thunderstorm was located near Waynesfield, or
7 miles east of Fort Shawnee, moving east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lima, Fort Shawnee, Harrod, Yoder, Westminster, Hume and Rousculp.

This includes Interstate 75 between mile markers 119 and 126.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Ohio.

LAT...LON 4064 8411 4066 8411 4066 8422 4068 8422
      4069 8424 4082 8388 4064 8388
TIME...MOT...LOC 1955Z 266DEG 32KT 4069 8399

HAIL...0.50IN
WIND...40MPH

Brown
Special weather statement, May 28, 4:01 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Northern Indiana
401 PM EDT Tue May 28 2019

INZ018-OHZ015-282030-
Allen-Paulding-
401 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALLEN AND
SOUTHWESTERN PAULDING COUNTIES...

At 401 PM EDT, a strong thunderstorm was located over New Haven,
moving east at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Fort Wayne, New Haven, Antwerp, Woodburn, Payne, Worstville, Edgerton
In Allen County, Tipton, Zulu, Mcgill, Tillman, Briceton and Townley.

This includes Interstate 469 between mile markers 18 and 25.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Indiana...and west central Ohio.

LAT...LON 4099 8463 4099 8469 4105 8507 4114 8506
      4119 8462
TIME...MOT...LOC 2001Z 273DEG 36KT 4109 8499

HAIL...0.50IN
WIND...50MPH

Brown
Local storm report, May 28, 4:05 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             1 NNW ANDREWS           40.88N 85.61W
05/28/2019  M1.50 INCH       HUNTINGTON         IN   EMERGENCY MNGR

&&

GH
Local storm report, May 28, 4:06 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             HUNTINGTON              40.88N 85.51W
05/28/2019  E1.50 INCH       HUNTINGTON         IN   NWS STORM SURVEY

            1-1.5 HAIL.

&&

GH
Local storm report, May 28, 4:09 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             HUNTINGTON              40.88N 85.51W
05/28/2019  E1.75 INCH       HUNTINGTON         IN   NWS STORM SURVEY

            HAIL SIZED INCREASED.

&&

GH
Special weather statement, May 28, 4:18 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Northern Indiana
418 PM EDT Tue May 28 2019

INZ018-025>027-OHZ024-282045-
Huntington-Adams-Allen-Wells-Van Wert-
418 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ALLEN...NORTHEASTERN
HUNTINGTON...NORTHEASTERN WELLS...NORTHERN ADAMS AND WEST CENTRAL VAN
WERT COUNTIES...

At 418 PM EDT, a strong thunderstorm was located near Markle, or 7
miles west of Ossian, moving east at 55 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Bluffton, Decatur, Ossian, Markle, Monroe, Middletown, Preble,
Zanesville, Dixon, Willshire, Uniondale, Yoder, Murray, Peterson,
Tocsin, Kingsland, Rivare, Magley, Craigville and Poe.

This includes the following highways...
 Interstate 469 between mile markers 0 and 1.
 Interstate 69 in Indiana between mile markers 281 and 295.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Indiana...and west central Ohio.

LAT...LON 4076 8541 4095 8540 4096 8478 4073 8479
      4073 8480 4070 8480
TIME...MOT...LOC 2018Z 276DEG 47KT 4088 8531

HAIL...0.88IN
WIND...50MPH

Brown

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:52 PM EDTAreal Flood AdvisoryIWXPaulding, Van Wert3 hr
May 27, 9:19 PM EDTAreal Flood AdvisoryIWXAllen, Putnam3 hr
May 27, 10:05 PM EDTSpecial Weather StatementIWXAllen25 min
May 27, 10:09 PM EDTSpecial Weather StatementIWXPutnam36 min
May 27, 10:24 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam51 min
May 28, 12:01 AM EDTAreal Flood AdvisoryIWXAllen, Paulding, Putnam, Van Wert6 hr
May 28, 4:50 AM EDTRiver Flood WarningIWXVan Wert4 days
May 28, 3:55 PM EDTSpecial Weather StatementIWXAllen35 min
May 28, 4:16 PM EDTSevere Thunderstorm WarningIWXPaulding23 min
May 28, 4:47 PM EDTSpecial Weather StatementIWXVan Wert43 min
May 28, 5:11 PM EDTFlash Flood WarningIWXVan Wert3 hr
May 28, 5:11 PM EDTSpecial Weather StatementIWXPutnam34 min
May 28, 5:13 PM EDTSpecial Weather StatementIWXVan Wert32 min
May 28, 5:39 PM EDTSevere Thunderstorm WarningIWXAllen23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.